# SDR CALA2020020210275

- Difficulty date: January 25, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A4001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER S/N 580336 L/H SKIN HAS 11" CRACK ON L/E AT  THRUST FITTING LOCATION. REF BY PEMCO NR 2664N1114. REMOVED DAMAGED AREA AND REPAIRED DAMAGED AREA IAW AE PD 37-55-1 25 & AMM 51-21-72-370-801 AND ECRA 5540-01557. WORK PERFORMED BY P126, ENTERED BY V928371. REMOVED DAMAGED AREA AND REPAIRED DAMAGED AREA IAW AE PD 37-55- 25 & AMM 51-21-72-370-801 AND ECRA 5540-01557. WORK PERFORMED BY P126, ENTERED BY V928371.
